Article citationsMore>>

Agarwal, A.K. (1991) q-Functional Equations and Some Partition Identities, Combinatorics and Theoretical Computer Science (Washington, DC, 1989). Discrete Applied Mathematics, 34, 17-26.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.